MathSciNet Relay Station
MathSciNet bibliographic data
MR49637 (14,206b) 53.0X
Klingenberg, Wilhelm Zur affinen Differentialgeometrie. I. Über $p$-dimensionale Minimalflächen und Sphären im $n$-dimensionalen Raum. (German) Math. Z. 54, (1951). 65–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement